# SDR ASOA2015041712622

- Difficulty date: March 21, 2015
- Submitted: April 17, 2015
- Operation: Air carrier
- Aircraft: N718EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10095
- Aircraft time: 29,823 hours, 20,955 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-696
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT RAIL CORRODED IN MULTIPLE LOCATIONS FROM FS 863 TO FS 969 AND GOUGED IN 1 LOCATION.  FOUND RT SEAT RAIL TO BE OUT OF LIMITS BETWEEN FS 863-FS 969 REF GREO 670-53-00-013.  R & R RT SIDE SEAT RAIL FROM FS 863 TO FS 969 IAW AMM 53-00-49-000-801-A03 AND 53-00-49-400-801-A03.  FABRICATED NEW SEAT RAIL IAW EC/TC REO 670-53-00-343.  COMPLIED WITH EC/TC REO 670-53-00-343 AND GREO 670-53-00-343, REV J AS WRITTEN.  SDR CLOSED.
